# SDR ASAA2023101145596

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N962AK
- Make and model: Boeing 737-9
- Aircraft serial: 44078
- Aircraft time: 2,187 hours, 633 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"MAINT" LIGHT ON AFT OVERHEAD PANEL ILLUMINATED AFTER LANDING. GROUNDED - YES. (RESOLVED ON W/O: 1973312 TASKCARD: N/R-00003 ) REF TSR 715091 PERFORMED ODMS INSPECTION REF AMM 79-00-00-210-804. INSTALLED ODMS SENSOR REF AMM 79-21-12/401. NO DEFECTS NOTED. LEAK CHECK GOOD. PERFORMED IFIM 79-21-00-810-803 STEPS B. (1-7). NO DEFECTS NOTED. OMF MESSAGE NOT ACTIVE. MAINT LIGHT OFF. MEL 79-21-01A REMOVED. PLACARD REMOVED. SEAMC DARWIN AUTHORIZED.
